# SDR ASOA02395

- Difficulty date: July 10, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4713 - DURING GROUND INSPECTION IN DFW, THE LEFT FORWARD MOST EXTERNAL EMEREGNCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BURNED OUT EXTERNAL EMERGENCY LIGHT BULB.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
